# SDR USAA001113

- Difficulty date: August 1, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT SKIN WITH 7 CRACKS, .5 INCH EACH, NR 5 SLAT LOWER SKIN SURFACE INBOARD OF HEAT TUBE.  INSTALLED DOUBLER PER DWG 65C30133.  (M)
